RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 3, Pages 513–516 (Mi dan21979)  

MATHEMATICAL PHYSICS

Distribution of electricity over a thin paraboloid segment

N. N. Lebedev

Physico-Technical Institute USSR Academy of Sciences, Leningrad

Full text: PDF file (357 kB)

Bibliographic databases:
Presented: М. А. Леонтович
Received: 07.01.1957

Citation: N. N. Lebedev, “Distribution of electricity over a thin paraboloid segment”, Dokl. Akad. Nauk SSSR, 114:3 (1957), 513–516

Citation in format AMSBIB
\Bibitem{Leb57}
\by N.~N.~Lebedev
\paper Distribution of electricity over a thin paraboloid segment
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 3
\pages 513--516
\mathnet{http://mi.mathnet.ru/dan21979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104443}
\zmath{https://zbmath.org/?q=an:0091.27502}


Linking options:
  • http://mi.mathnet.ru/eng/dan21979
  • http://mi.mathnet.ru/eng/dan/v114/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020